# SDR UHLA201611300497

- Difficulty date: November 30, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 17,464 hours, 12,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST 3 FEET OF PHOTO LUMINESCENT STRIPPING IS MISSING ON AIRCRAFT LEFT. INSTALLED A NEW PHOTO LUMINESCENT STRIP ON THE AFT CABIN LEFT SIDE AISLE AS PER AMM 33-50-21. OPS CHECK GOOD.
